Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :7 Issue : 1 1980      Add To Cart                                                                    Download

Application of absolute matrix summability to Fourier and allied series

Auther : PREM CHANDRA AND SAROJ BARVE

School of Studies in Mathematics, Vikram University, Ujjain-456010 India

 

ABSTRACT

 

In this paper we investigate some of the applications of an absolutely conservative series-to-series transformation to the Fourier series and its conjugate series with factors. Consequently we improve some of the earlier results (Pati 1959; Dikshit 1970) and obtain some new results.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law